Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 3:01 PM CDT for 7 counties in Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 3:01 PM CDT (20:01 UTC)
- Expired
- Jul 23, 2014, 3:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 19 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:10 PM CDT | TSTM WND DMG | Fort Chaffee, AR | DAMAGE TO SEVERAL BUILDINGS. |
| Jul 23, 3:10 PM CDT | TSTM WND DMG | Fort Chaffee, AR | METAL BUILDING HEAVILY DAMAGED. |
| Jul 23, 3:25 PM CDT | TSTM WND DMG | Poteau, OK | SMALL AIRPLANE UPENDED AT POTEAU AIRPORT. |
| Jul 23, 3:34 PM CDT | TSTM WND DMG | Heavener, OK | POWER LINES DOWN. |
| Jul 23, 3:41 PM CDT | TSTM WND DMG | Hodgen, OK | POWER LINES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3863 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
409
WUUS54 KTSA 232001
SVRTSA
ARC047-131-OKC061-077-079-091-101-121-135-232045-
/O.NEW.KTSA.SV.W.0155.140723T2001Z-140723T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
EXTREME SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 345 PM CDT
* AT 259 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES EAST OF BOSTON TO BRANCH TO KEOTA TO
RENTIESVILLE...AND MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PORUM...GREENWOOD...FORT
CHAFFEE...BOKOSHE...JENSON...EXCELSIOR...HACKETT...STIGLER...ROCK
ISLAND...ONAPA...BURNVILLE...MILTON...PANAMA...MCCURTAIN...
BRIARTOWN...WASHBURN...MILLTOWN...SHADY POINT...CAMERON...
WITCHERVILLE...WHITEFIELD...DAYTON...CROSSROADS...MIDLAND...
ARKOLA...HUNTINGTON...POTEAU...MANSFIELD...HARTFORD...LIBERTY...
LEQUIRE...PATTERSON...ENTERPRISE...WISTER...HOWE...FANSHAWE...
KINTA...LAKE WISTER STATE PARK...LEWISVILLE...SUMMERFIELD...
HEAVENER RUNESTONE STATE PARK...HEAVENER...FEATHERSTON...QUINTON...
HODGEN...RED OAK...TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...
TALIHINA...WHITESBORO...MUSE...BIG CEDAR...PANOLA...DAMON...
BENGAL...HIGGINS AND WILBURTON.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3507 9423
3496 9424 3492 9444 3459 9445 3460 9480
3464 9494 3468 9494 3480 9545 3560 9565
3534 9503 3534 9398 3555 9370 3538 9370
TIME...MOT...LOC 2002Z 344DEG 35KT 3576 9333 3525 9395
3521 9499 3548 9551
HAIL...1.00IN
WIND...70MPH
$$2 follow-up statements
523
WWUS54 KTSA 232019
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT WED JUL 23 2014
OKC135-232029-
/O.CAN.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
SEQUOYAH OK-
319 PM CDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN SEQUOYAH
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3507 9423
3496 9424 3492 9444 3459 9445 3460 9480
3464 9494 3468 9494 3480 9545 3560 9565
3531 9501 3534 9398 3554 9370 3538 9370
TIME...MOT...LOC 2019Z 344DEG 35KT 3560 9350 3509 9438
3513 9502 3542 9551
$$
ARC047-131-OKC061-077-079-091-101-121-232045-
/O.CON.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-MCINTOSH OK-
MUSKOGEE OK-PITTSBURG OK-LATIMER OK-
319 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER...
NORTHEASTERN PITTSBURG...SOUTHERN MUSKOGEE...EASTERN MCINTOSH...LE
FLORE...HASKELL...SEBASTIAN AND SOUTHERN FRANKLIN COUNTIES UNTIL 345
PM CDT...
AT 317 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTH OF CLARKSVILLE TO MIDLAND TO MCCURTAIN
TO CHECOTAH...AND MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BRANCH...ALIX...ARKOLA...FORT
CHAFFEE...DAYTON...MILLTOWN...POTEAU...HUNTINGTON...CROSSROADS...
WASHBURN...HARTFORD...MANSFIELD...PATTERSON...LEQUIRE...WISTER...
ENTERPRISE...HOWE...FANSHAWE...KINTA...LAKE WISTER STATE PARK...
HEAVENER RUNESTONE STATE PARK...LEWISVILLE...HEAVENER...
SUMMERFIELD...TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...
QUINTON...FEATHERSTON...HODGEN...TALIHINA...WHITESBORO...MUSE...BIG
CEDAR...RED OAK...PANOLA...DAMON...BENGAL...HIGGINS AND WILBURTON
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3507 9423
3496 9424 3492 9444 3459 9445 3460 9480
3464 9494 3468 9494 3480 9545 3560 9565
3531 9501 3534 9398 3554 9370 3538 9370
TIME...MOT...LOC 2019Z 344DEG 35KT 3560 9350 3509 9438
3513 9502 3542 9551
HAIL...0.88IN
WIND...70MPH
$$415
WWUS54 KTSA 232029
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT WED JUL 23 2014
ARC047-131-OKC061-077-079-091-101-121-232045-
/O.CON.KTSA.SV.W.0155.000000T0000Z-140723T2045Z/
FRANKLIN AR-SEBASTIAN AR-HASKELL OK-LE FLORE OK-MCINTOSH OK-
MUSKOGEE OK-PITTSBURG OK-LATIMER OK-
329 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER...
NORTHEASTERN PITTSBURG...SOUTH CENTRAL MUSKOGEE...EASTERN MCINTOSH...
LE FLORE...SOUTHERN HASKELL...SOUTHERN SEBASTIAN AND SOUTHERN
FRANKLIN COUNTIES UNTIL 345 PM CDT...
AT 327 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLARKSVILLE TO HARTFORD TO 6 MILES NORTHEAST OF RED
OAK TO 5 MILES EAST OF EUFAULA...AND MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WISTER...HOWE...KINTA...
FANSHAWE...LAKE WISTER STATE PARK...LEWISVILLE...HEAVENER RUNESTONE
STATE PARK...HEAVENER...SUMMERFIELD...RED OAK...QUINTON...HODGEN...
TALIMENA STATE PARK...ROBBERS CAVE STATE PARK...FEATHERSTON...
TALIHINA...WHITESBORO...MUSE...BIG CEDAR...PANOLA...DAMON...
BENGAL...HIGGINS AND WILBURTON
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 262 AND
266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9380 3532 9381 3532 9390 3523 9393
3522 9402 3513 9404 3514 9413 3507 9423
3496 9425 3492 9444 3459 9445 3460 9480
3468 9494 3480 9545 3550 9558 3524 9501
3523 9436 3534 9398 3553 9370 3538 9370
TIME...MOT...LOC 2029Z 344DEG 35KT 3551 9347 3496 9438
3501 9503 3529 9548
HAIL...0.88IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:59 AM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 23, 9:59 AM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT WED JUL 23 2014
...UPDATE...
.DISCUSSION...
MAIN FORECAST ISSUE THIS MORNING IS POSSIBLE CONVECTION SPREADING
SOUTH INTO NORTHERN PORTIONS OF THE FORECAST AREA FROM THE
WEAKENING COMPLEX IN SOUTHEAST KANSAS. INCREASED POPS ACROSS THE
NORTHEAST TO SLIGHT CHANCE. SHOULD THE COMPLEX HOLD
TOGETHER...THIS WILL AFFECT TEMPERATURES ACROSS THIS AREA...SO MAY
NEED TO ADJUST THE COVERAGE OF THE HEAT ADVISORY. ADDITIONAL
SCATTERED SHOWERS AND STORMS ARE ALSO EXPECTED OVER FAR EAST OK AND
WEST AR. SOME STORMS COULD BECOME SEVERE...WITH MAIN THREAT BEING
STRONG WINDS.
&&
.PREV DISCUSSION... /ISSUED 614 AM CDT WED JUL 23 2014/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. SHOWERS AND THUNDERSTORMS MAY
DEVELOP LATER TODAY. HAVE REPRESENTED THIS POSSIBILITY WITH VCTS
AND PROB30 GROUPS IN THE AFFECTED TAFS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.
HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR ARZ019-
ARZ020-ARZ029.
&&
SHORT TERM...16Hazardous weather outlook, Jul 23, 2:07 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 207 PM CDT WED JUL 23 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 207 PM CDT WED JUL 23 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA...ALL WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF HIGHWAY 412 AND EAST OF HIGHWAY 69. HEAVY RAIN. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS FAR EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS THROUGH THE LATE AFTERNOON. THIS COMPLEX WILL LIKELY MERGE WITH SCATTERED STORMS DEVELOPING ACROSS WESTERN AND NORTH CENTRAL ARKANSAS THAT WILL MOVE TO THE SOUTHWEST WITH TIME AND EVENTUALLY IMPACT SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA THIS EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE THIS AFTERNOON...ESPECIALLY FROM WEST CENTRAL ARKANSAS THROUGH SOUTHEAST OKLAHOMA. HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL CONTINUE ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT TEMPERATURES WILL DROP SUBSTANTIALLY AS THE STORMS MOVE THROUGH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... EAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 23, 2:30 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
230 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG LOWELL 36.26N 94.13W
07/23/2014 BENTON AR AMATEUR RADIO
SEVERAL TREES SNAPPED OR UPROOTED
&&
PBSLocal storm report, Jul 23, 2:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 3 NE HIGHFILL 36.29N 94.32W
07/23/2014 BENTON AR EMERGENCY MNGR
DAMAGE REPORTED TO A BUILDING AT THE NORTHWEST ARKANSAS
REGIONAL AIRPORT.
&&
SFPLocal storm report, Jul 23, 2:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 4 SW JOHNSON 36.09N 94.22W
07/23/2014 WASHINGTON AR PUBLIC
TREE LIMBS BROKEN
&&
SFPLocal storm report, Jul 23, 2:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG CENTERTON 36.36N 94.29W
07/23/2014 BENTON AR AMATEUR RADIO
MULTIPLE SMALLER TREES DOWNED
&&
PBSLocal storm report, Jul 23, 2:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG ADAIR 36.44N 95.27W
07/23/2014 MAYES OK LAW ENFORCEMENT
MULTIPLE TREES SNAPPED OR UPROOTED. ROAD BLOCKED AT BELL
ROAD 1 MILE SOUTH OF BETHEL ROAD.
&&
PBSLocal storm report, Jul 23, 2:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG STILWELL 35.81N 94.63W
07/23/2014 ADAIR OK LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN AND LIMBS BLOWN DOWN ON COUNTY
ROADS AROUND STILLWELL.
0213 PM TSTM WND DMG CENTERTON 36.36N 94.29W
07/23/2014 BENTON AR AMATEUR RADIO
NUMEROUS SMALLER TREES DOWN IN CENTERTON.
0221 PM TSTM WND DMG PEA RIDGE 36.45N 94.11W
07/23/2014 BENTON AR AMATEUR RADIO
MULTIPLE HOMES IN PEA RIDGE HAVE SUSTAINED SHINGLE
DAMAGE.
0234 PM TSTM WND DMG 5 W SHORT 35.57N 94.58W
07/23/2014 SEQUOYAH OK PUBLIC
TREE DOWN AND BROKEN BRANCHES
0245 PM TSTM WND DMG FORT SMITH 35.39N 94.40W
07/23/2014 SEBASTIAN AR EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN ON NORTH B STREET
0246 PM TSTM WND GST ROLAND 35.42N 94.51W
07/23/2014 E65.00 MPH SEQUOYAH OK EMERGENCY MNGR
0247 PM TSTM WND DMG SALLISAW 35.46N 94.79W
07/23/2014 SEQUOYAH OK EMERGENCY MNGR
SEVERAL TREES DOWN.
0250 PM HAIL 1 E OZARK 35.49N 93.81W
07/23/2014 E1.00 INCH FRANKLIN AR EMERGENCY MNGR
0253 PM TSTM WND DMG 2 S OZARK 35.46N 93.83W
07/23/2014 FRANKLIN AR EMERGENCY MNGR
24 INCH DIAMTER TREE DOWN OVER THE ROAD AT HIGHWAY 23
SOUTH AND HIGHWAY 96.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:53 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 67 min |
| Jul 23, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 39 min |
| Jul 23, 12:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jul 23, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 48 min |
| Jul 23, 12:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 23, 12:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Jul 23, 1:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 41 min |
| Jul 23, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 45 min |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Rogers, Sequoyah, Wagoner | 45 min |
| Jul 23, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 41 min |
| Jul 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| Jul 23, 4:29 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jul 23, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 55 min |
| Jul 23, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 40 min |
| Jul 23, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 17 min |
| Jul 23, 2:12 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 48 min |
| Jul 23, 3:34 PM CDT | Areal Flood Advisory | TSA | Franklin | 116 min |
| Jul 23, 4:00 PM CDT | Flash Flood Warning | TSA | Franklin | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.